Systems with differentiable nondecreasing nonlinearity which are absolutely stable in the Hurwitz angle
Doklady Akademii Nauk, Tome 234 (1977) no. 1, pp. 38-41
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_234_1_a7,
author = {A. A. Voronov},
title = {Systems with differentiable nondecreasing nonlinearity which are absolutely stable in the {Hurwitz} angle},
journal = {Doklady Akademii Nauk},
pages = {38--41},
year = {1977},
volume = {234},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_234_1_a7/}
}
A. A. Voronov. Systems with differentiable nondecreasing nonlinearity which are absolutely stable in the Hurwitz angle. Doklady Akademii Nauk, Tome 234 (1977) no. 1, pp. 38-41. http://geodesic.mathdoc.fr/item/DAN_1977_234_1_a7/